# SDR HALA2011061300265

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 33,050 hours, 6,196 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Mmr
- Part number: 0665000291101
- Part serial: RMA55B02619
- Condition: Failed
- Location: Left
- Part time: 32,123 hours, 6,057 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT ILS G/S AND LOC FLAGS ON PRIMARY FLIGHT DISPLAY & GRN PROX SYS EICAS MESSAGE CAME ON AT LANDING.  PERFORMED FIM 34-46-00, MMR REPLACED, FAULT LIGHTS EXTINGUISHED, PERFORMED BITE CHECK OF LT MMR TEST FAIL.  REPLACED LT MMR IAW AMM 34-31-01 BITE CK GOOD G/S AND LOC FLAGS EXTINGUISHED GRND TEST MCDP 30 PASS OK TO CONTINUE.
